# SDR MASA2011071503240

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 36,647 hours, 38,708 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE LEAKING.  TIGHTENED BRAKE BLEEDERS, NO LEAKS NOTED.
